I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 1, PAGES 43-49
N. A. Bokaev
N. K. Sizdikova
View as HTML View as gif image View as LaTeX source
We consider double series, whose coefficients are the null sequences of bounded variation, with respect to multiplicative systems. We define a necessary and sufficient condition for regular convergence in
$L(Q)$-metric of modified sums and integrability of the sum of series considered.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 11, 2000